| Catalog Number |
01.18.133 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 years and 1 month after primary, the patient came in reporting pain due to a potted stem and the cause is unknown.The surgeon revised successfully the stem, head, and liner.
Additional Manufacturer Narrative
Batch review performed on 13-nov-2023: lot 152524: 150 items manufactured and released on 05-aug-2015.Expiration date: 2020-07-12.No anomalies found related to the problem.To date, all items of the same lot have been sold with two other similar reported cases during the period of review.